BMJ case reports · 2019
A case of contrast-induced encephalopathy.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Neilan Patrick, Urbine Daniel
Аннотация
The differential diagnosis of the patient with encephalopathy is broad and remains a common yet challenging problem for critical care physicians. A case is presented of contrast-induced encephalopathy in an 81-year-old man undergoing a left heart catheterisation after receiving iopamidol, a low-osmolar contrast agent. Immediately after receiving contrast, our patient experienced severe headache, agitation, altered mentation and significant skin hypersensitivity. This rare, acute and reversible neurological disturbance can be associated with administration of intra-arterial, osmotic, iodinated contrast. Although uncommon, it is important to recognise the various presentations, risk factors and treatment of this condition.